... take out 9/10 of my stomach and only leave me with 1/10 of a food pouch which causes me to get fuller faster. I HAVE THE WORST HEADACHE RIGHT NOW, and I need to take something, but was directed (by letter from surgeon's office) to take specific meds such as children's Tylenol. NOT THINKING OF IT (Bc I frequently get heacache's) I TOOK ONE Excein Tension. SHOULD I CONTACT MY OUT OF COUNTRY DOCTOR?! SOULD I JUST WAIT TIL SURGERY DAY? SHOULD I JUST NOT MENTION IT?! WILL I HAVE PROBLEMS HAVING THE SURGERY?! PLEASE HELP!!!
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Mar 2010 • 1 answer
Posted 22 Jan 2012 • 1 answer
I take 12 excedrin a day.. every day. if I dont I have really bad headaches. Now I am having stomach
Posted 28 Jul 2014 • 1 answer
Posted 12 Mar 2016 • 0 answers
Posted 11 May 2017 • 0 answers